Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What is the cause of lack of taste post intake of antibiotics ?

I am a female of 30 yrs,taking medication for fever an antibiotic daroxine 500 mg for last 2 days , from then i am feelng tongue tasteless. Dr , is it due to over dosage of antibiotic?
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There us nothing to worry.
Many medical conditions like cold and flu,ear infections,sinus infections,respiratory tract infections and antibiotics cab result in temporary loss of taste.
Once the medicine course and illness is over,you shall become alright.
The dose of antibiotics being taken is alright and thus dose has nothing to do with loss of taste.
Answered: Mon, 9 Apr 2012
I find this answer helpful
General & Family Physician Dr. Jeevan Jyot Bahia's  Response
Dysgeusia is known to occur along with viral fever, with drugs intake in asthma patients etc.
I think you should not worry and take some multivitamin with zinc supplementation for early recovery.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor